MathSciNet Relay Station
MathSciNet bibliographic data
MR678711 (84e:81007) 81C05 (65L15 81-04)
Feit, M. D.; Fleck, J. A., Jr.; Steiger, A. Solution of the Schrödinger equation by a spectral method. J. Comput. Phys. 47 (1982), no. 3, 412–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement